# SDR SIMA200529306

- Difficulty date: October 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY CENTER BEAM WAS FOUND CORRODED.  REMOVED DAMAGED BEAM AND INSTALLED SERVICEABLE BEAM.  REPAIR DONE IAW EMB 145 SRM, SRM EMB145/1142 REV 31, CHAPTERS 51-40-02 AND 51-20-03.  (M)
